Log in with your email address username.

×

Important notice

doctorportal Learning is on the move as we will be launching a new website very shortly. If you would like to sign up to dp Learning now to register for CPD learning or to use our CPD tracker, please email support@doctorportal.com.au so we can assist you. If you are already signed up to doctorportal Learning, your login will work in the new site so you can continue to enrol for learning, complete an online module, or access your CPD tracker report.

To access and/or sign up for other resources such as Jobs Board, Bookshop or InSight+, please go to www.mja.com.au, or click the relevant menu item and you will be redirected.

All other doctorportal services, such as Find A Doctor, are no longer available.

[Correspondence] Bivalirudin versus heparin use for patients undergoing PPCI

Adeel Shahzad and colleagues1 showed that the use of heparin, compared with bivalirudin, substantially reduces the incidence of major adverse events (principally acute stent thrombosis) in patients, with no differences between the two drugs in bleeding complications. The rates of acute stent thrombosis were 3·4% in the bivalirudin group and 0·9% in the heparin group. These results should urge health-care providers to refrain from using bivalirudin in the setting of primary percutaneous coronary intervention, especially for patients with risk factors of acute stent thrombosis.

email